Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from JRA. Taking deltacotril, methotrexate, causing weight gain. Medication to boost immune system?

i am 17 years old and patieat of JRA for the last 7 years, during November my disease aggrivated and my doctor has given my very high dose of deltacotril 20mg twice daliy for one week that was decreased to 15mg twice daily for two weeks and then 10mg twice daily for two months, now delta is lowered to 2.5mg (half tablet) daily and methotrexate increased from 10 mg to 15mg weekly with plaquin 200mg one tablet daily but my overall condition is not very good. deltacortril has increased my weight and has bad affect on my body. Can you advise some solution to overcome the bad affect of delta and Methotrexate that also boost my immune systen as well as my over all condition. Thanks & Regards
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
as you have immunodeficiency disease
methotrextate does not harm and gain weight this can be continues for long and you need to monitir lft with this
only methotextate is answer
or you can have immunoglobulines iv form
i adicenot to add deflazacort and after exercises and diet control your wt will come normal after withdrawl of deflazacort
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor